# SDR CALA2023010400030

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 90,808 hours, 19,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Not Reported
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK REPLACEMENT AT BS 1320 - 1540, LBL 45.50.  REMOVED AND REPLACED SEAT TRACK SECTION IAW SRM 53-00-52, REPAIR 3.
